# SDR 2006UALA02193

- Difficulty date: November 15, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N348UA
- Make and model: Boeing 737322
- Aircraft serial: 24252
- Aircraft time: 53,257 hours, 29,350 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB HAS LOWER EXTERNAL SKIN CRACK AT REAR SPAR, 68" OB OF IB END.   MAJOR REPAIR: INSTALLED ACCESS HOLE DOUBLER REPAIR PER SRM 55-10-01 REPAIR 6. INSTALLED LOWER SKIN DOUBLER PER MM 55-10-94 PG 801.
